Оценка рассчетных воздействий в параболических системах. L2-подход
Abstract
By using observations of solutions of the first initial boundary-value problem for a parabolic quasilinear equation with fast random oscillations, we estimate the nonlinear term of the equation. In the metric of the space L2, we study large deviations of a nonparametric estimate of nonlinear influence.Downloads
Published
25.01.1996
Issue
Section
Research articles
How to Cite
Bondarev, B. V. “Оценка рассчетных воздействий в параболических системах. L2-подход”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 1, Jan. 1996, pp. 3-12, https://umj.imath.kiev.ua/index.php/umj/article/view/5357.